Seva Shneer
Seva Shneer
Verified email at - Homepage
Cited by
Cited by
Stability analysis of stochastic networked control systems
MCF Donkers, W Heemels, D Bernardini, A Bemporad, V Shneer
Automatica 48 (5), 917-925, 2012
Large deviations for random walks under subexponentiality: the big-jump domain
D Denisov, AB Dieker, V Shneer
The Annals of Probability 36 (5), 1946-1991, 2008
Instability of maxweight scheduling algorithms
P van de Ven, S Borst, S Shneer
IEEE INFOCOM 2009, 1701-1709, 2009
Structural bias in population-based algorithms
AV Kononova, DW Corne, P De Wilde, V Shneer, F Caraffini
Information Sciences 298, 468-490, 2015
Asymptotics for the first passage times of LÚvy processes and random walks
D Denisov, V Shneer
Journal of Applied Probability 50 (1), 64-84, 2013
A random multiple-access protocol with spatial interactions
C Bordenave, S Foss, V Shneer
Journal of applied probability 46 (3), 844-865, 2009
Heavy-traffic analysis of the maximum of an asymptotically stable random walk
S Shneer, V Wachtel
arXiv preprint arXiv:0902.2185, 2009
Stochastic stability of monotone economies in regenerative environments
S Foss, V Shneer, JP Thomas, T Worrall
Journal of Economic Theory 173, 334-360, 2018
Stability of a Markov-modulated Markov chain, with application to a wireless network governed by two protocols
S Foss, S Shneer, A Tyurlikov
Stochastic Systems 2 (1), 208-231, 2013
Stability of multi-dimensional birth-and-death processes with state-dependent 0-homogeneous jumps
M Jonckheere, S Shneer
Advances in Applied Probability 46 (1), 59-75, 2014
Local asymptotics of the cycle maximum of a heavy-tailed random walk
D Denisov, V Shneer
Advances in applied probability 39 (1), 221-244, 2007
Estimates for the distributions of the sums of subexponential random variables
VV Shneer
Siberian Mathematical Journal 45 (6), 1143-1158, 2004
Enhance & explore: an adaptive algorithm to maximize the utility of wireless networks
A Aziz, J Herzen, R Merz, S Shneer, P Thiran
Proceedings of the 17th annual international conference on Mobile computingá…, 2011
Estimates for interval probabilities of the sums of random variables with locally subexponential distributions
VV Shneer
Siberian Mathematical Journal 47 (4), 779-786, 2006
Large-scale parallel server system with multi-component jobs
S Shneer, AL Stolyar
Queueing Systems 98 (1), 21-48, 2021
Stability conditions for a discrete-time decentralised medium access algorithm
S Shneer, A Stolyar
The Annals of Applied Probability 28 (6), 3600-3628, 2018
Wireless multi-hop networks beyond capacity
A Aziz, S Shneer, P Thiran
2013 19th IEEE Workshop on Local & Metropolitan Area Networks (LANMAN), 1-6, 2013
A unified approach to the heavy-traffic analysis of the maximum of random walks
S Shneer, V Wachtel
Theory of Probability & Its Applications 55 (2), 332-341, 2011
Estimates for distributions of sums of random variables with subexponential distributions.
VV Shneer
Sibirskij Matematicheskij Zhurnal 45 (6), 1401-1420, 2004
MDS coding is better than replication for job completion times
KR Duffy, S Shneer
Operations Research Letters 49 (1), 91-95, 2021
The system can't perform the operation now. Try again later.
Articles 1–20